# SDR SWAA2019080635645

- Difficulty date: July 18, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 66,040 hours, 38,875 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A11341
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

312 FRAME CRACKED L/H ABOVE L1 DOOR CUTOUT.   REPAIRED FRAME PER ER AND EA.
